# SDR JR2R20251008326

- Difficulty date: October 8, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N88332
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000531
- Aircraft time: 20,837 hours, 12,594 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Landing
- Part number: 14G0359205
- Condition: Cracked
- Location: Zone 400
- Part time: 20,837 hours, 12,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE, OUTBOARD THRUST REVERSER, LOWER CENTER LATCH ACCESS PANEL LANDING IS CRACKED.   REPLACED
